5 Publikationen

Alle markieren

[5]
2021 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2955696
Pressland M, Sauter J. On Quiver Grassmannians and Orbit Closures for Gen-Finite Modules. Algebras and Representation Theory . 2021.
PUB | DOI | WoS
 
[4]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2955346
Crawley-Boevey WW, Ma B, Rognerud B, Sauter J. Combinatorics of faithfully balanced modules. Journal of Combinatorial Theory, Series A. 2021;182: 105472.
PUB | DOI | WoS
 
[3]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2943570
Ma B, Sauter J. On faithfully balanced modules, F-cotilting and F-Auslander algebras. JOURNAL OF ALGEBRA. 2020;556:1115-1164.
PUB | DOI | WoS
 
[2]
2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2935583
Eiriksson Ö, Sauter J. Quiver-graded Richardson orbits. COMMUNICATIONS IN ALGEBRA. 2019;47(10):4304-4335.
PUB | DOI | WoS
 
[1]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2908818
Crawley-Boevey WW, Sauter J. On quiver Grassmannians and orbit closures for representation-finite algebras. MATHEMATISCHE ZEITSCHRIFT. 2017;285(1-2):367-395.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ama

Export / Einbettung

5 Publikationen

Alle markieren

[5]
2021 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2955696
Pressland M, Sauter J. On Quiver Grassmannians and Orbit Closures for Gen-Finite Modules. Algebras and Representation Theory . 2021.
PUB | DOI | WoS
 
[4]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2955346
Crawley-Boevey WW, Ma B, Rognerud B, Sauter J. Combinatorics of faithfully balanced modules. Journal of Combinatorial Theory, Series A. 2021;182: 105472.
PUB | DOI | WoS
 
[3]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2943570
Ma B, Sauter J. On faithfully balanced modules, F-cotilting and F-Auslander algebras. JOURNAL OF ALGEBRA. 2020;556:1115-1164.
PUB | DOI | WoS
 
[2]
2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2935583
Eiriksson Ö, Sauter J. Quiver-graded Richardson orbits. COMMUNICATIONS IN ALGEBRA. 2019;47(10):4304-4335.
PUB | DOI | WoS
 
[1]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2908818
Crawley-Boevey WW, Sauter J. On quiver Grassmannians and orbit closures for representation-finite algebras. MATHEMATISCHE ZEITSCHRIFT. 2017;285(1-2):367-395.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ama

Export / Einbettung